# SDR JJBA20250113011

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 46,990 hours, 29,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERNAL OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED LH EXTERNAL OVERWING EMERGENCY EXIT LIGHT. OPS CHECK SAT.
